# SDR SWAA2022072528620

- Difficulty date: July 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 39,240 hours, 66,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE SLIDE LIGHT IS INOP / [01] REMOVED AND REPLACED BULB ON LEFT OVER WING ESCAPE SLIDE AND TEST GOOD IAW AMM 33-51-04-960-801.;[02] CERTIFY ALL WORK AND GOOD OP TEST WERE PERFORMED AS PER AMM 33-51-04-960-801 WITH NO FAULTS NOTED.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2; CARD COMPLETE.
